Items where Author is "Le Rousseau, Jérôme H."

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Malcolm, Alison and de Hoop, Maarten and Le Rousseau, Jérôme H. (2005) The applicability of dip moveout/azimuth moveout in the presence of caustics. Geophysics, 70 (1). S1-S17. ISSN 1942-2156

Malcolm, Alison and Le Rousseau, Jérôme H. and de Hoop, Maarten (2002) Seismic Data Continuation in the Single Scattering Approximation: A Framework for Dip and Azimuth Moveout. Canadian Applied Mathematics Quarterly, 10 (2). pp. 199-237. ISSN 1073-1849

This list was generated on Tue Oct 3 03:28:45 2023 NDT.